# SDR FDEA201012134654

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N54102
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STN 720 TO STN 740, DOOR 2R SILL STRUCTURE HAS SURFACE CORROSION. CORRODED R2 DOOR SILL SUPPORTS R & R IAW SRM 51-40-02, REV 101.   REPAIR IS CLASSIFIED AS MINOR.
